Have A Headache Again, But Felt Better This Morning
Posted Mar 03 2009 2:51pm
I did feel better this morning, although I slept in because I took a Tylenol 3 last night because my headache went to about an 8 or 9 by the time I went to bed, there was some throbbing involved! But I fell asleep relatively quickly and had some really weird dreams. I don't remember them but I do really remember them, but know they were weird! So I slept in, but when I did get up I felt much better. So much so that I played rock band for awhile, so much fun with the cymbal expansion pack, but takes a little getting used to! I got quite the workout though! It took me a bit to get the cymbals situated, I didn't like the way the wanted it to be set up so I set it up the way they would be on a real drum kit, according to the cymbals that are being represented, but that didn't work, and then I had to move them around one more time just because I had to and I still want to tweak a little more but I needed to stop playing. I will hopefully play again tomorrow! I would also like to use the bike, which I did not do today. After playing RB I was tired and needed food and then I didn't want to ride right after eating and then I started getting a headache again! So hopefully tomorrow will be even better, maybe I should ride the bike and then play RB!
I would like to add that I am trying very hard not to play with it, but I still have what my friend and I are calling my "moving skull piece." I don't really know what it is but it feels really weird, I am just trying not to play with it and maybe it will heal and stop on its own. But then again maybe I should call the doc. At least I didn't spend the day being all paranoid! I don't really see how I could have hit myself hard enough to knock anything lose in there! It didn't hurt that much when it happened, but there is titanium netting in there so maybe I should call the doc and ask if its possible. As far as the headaches, I am still working on getting my thyroid meds at the right level so until that happens the headaches could be from that, especially around the end of the prescription and I am just about to start the new dosage so here's hoping that they stop! I always get nervous everytime I take a tylenol 3 and though I haven't had any problems since that one night, it still makes me nervous! Especially because of the nausea I was experiencing yesterday! But I survived without a problem. I hope I don't have to take it tonight, my headache isn't that bad right now, maybe a 3 so thats a good sign!